# SDR RAIA00710001

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 18,720 hours, 17,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 3568 - PIT - EMERGENCY EXIT LIGHT ON OVERHEAD NEAR EMERGENCY EXIT DOOR INOP.  MAINTENANCE RELAMPED OVERHEAD LIGHT.  OPS CHECKED GOOD.
